# SDR 99UAL900322

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Part number: M832481210
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EXPERIENCED LOW OIL PRESSURE INDICATION IN NR 2 ENGINE.  SHUT DOWN NR 2 ENGINE.  *S/D*  DURING REPLACEMENT OF FUEL PUMP FOR TIME, FUEL PUMP DRIVE SHAFT O RING WAS NOT INSTALLED CAUSING OIL LOSS, AND ILLUMINATION OF LOW OIL PRESSURE LIGHT. AIRCRAFT RETURNED TO SERVICE AFTER INSTALLATION OF MISSING O RING, OIL SYSTEM SERVICE AND FUNCTIONAL RUN.
